Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Grind

Weight lifting and running while on tain. Suppliments for health while on tain

I’m currently on my own tailor made accutain course (with written approval from the dr. insurance is paying for it). 30mg for 3 months, reviewn with the dr.s in the UK.. possibly continue, possibly stop (but i doubt stop, as i wont stop lol). take for 6 months then stop. See what happens within the first 6 months. If acne comes back, take the full 60mg/65mg course for 6 months. Review, see what happens.. and so forth

So here are my 2 questions.

1. Weight lifting

Last night I got back into my lifting. But I know full well that pain post workout is much higher, and there may be some discomfort during training. So I thought to take it easy, and didn’t completely max out at any time and I didn’t push weights I know I can lift, I kept it moderate.

But I’m still trying to train hard enough to keep myself in good shape and gain some muscle mass. Not too much but enough to look good for when I go home to the UK for xmas. I don’t want to look like a rake or look flabby.

So I will train with weights for 3 days per week, 1 day chest, 1 day back, 1 day shoulders and legs.

I’m also running 3 mornings per week on the days I do not lift. just for 25 minutes.

Diet is protein rich and I have brown rice protein shakes (disgusting btw).

Is this ok, or should I limit the training even more and cut down on some of the weights? I really have no idea what is safe and what isn’t?

2. Supplement wise with my tain I’m taking the following

(accutaine, 30mg per day (I’m 65kg))

1x vitamin B complex

1x 1000mg vitamin C

2x vitamin D (I work in an office all day so no sunlight)

1x vitamin E

1x 1000mg cod liver oil omega 3 capsule

1x sibutramine

1x marine collagen (meant to help keep muscles supple etc, also good for complexion)

Is there something else I’m missing, something to help keep my body in check when taking tain? They cant help me here as they do not know.

Thanks

Edited by Grind

Share this post


Link to post
Share on other sites

Well my routine is pretty much the same as yours. 3 days lifting, 3 cardio, then one rest, and I've had no problems whatsoever. Not even more pain as of yet.

As for supps then personally I'm only using whey right now. The interactions are pretty complex, but at the least you should look for vitamin A in the ingredients for each supp, and make sure that in total you're getting less than the RDA, including in regular food.

Edited by Chf

Share this post


Link to post
Share on other sites

cool.

i think i will up my omega 3 supplimentation, as they say its very good for joints. and i dont have that great joints anyway

have you heard of anything to counter the calcium deposits of accutain? i heard some reports of it building up in the spine etc causing back problems in some

Share this post


Link to post
Share on other sites

Drop the cod liver oil (potentially high vitamin A) and talk to your doctor about all the supplements you're taking. The less taxing of your liver, the better.

Share this post


Link to post
Share on other sites
Drop the cod liver oil (potentially high vitamin A) and talk to your doctor about all the supplements you're taking. The less taxing of your liver, the better.

the dr. has no clue, like i noted before. this is azerbaijan not the united states or canada. they know nothing about nothing, you have to diagnose yourself and then tell them what your suggsetion is, then they sign the piece of paper for the international insurance company so you dont have to pay for it. that about sums it up. i was recommended not to see the dermatologists here (by 2 different local dr.s) as they would have no clue about modern medicine, they only deal with like fuckin leprosy.

i dont have access to a western trained dr. until i get to the UK in december. this board knows even more than the UK dr.s as it is let alone a dr. here

i will drop the omega 3's as of now. i already took one today so that will be the last of it.

what other sups should i drop on the list that i posted?

thank you (please dont ask me to ask the dr again, as that is like asking the guy in the kebab shop what i should do)

Edited by Grind

Share this post


Link to post
Share on other sites

My naturopath told me to increase my omega-3! But I take a high quality liquid fish oil. I am not sure what you can and can't get there but it is called nutrasea HP and I take 2 tablespoons a day. When I take every day my joints don't hurt. When I miss if for a while, they start to. Could be placebo effect...not sure. It is $45 a bottle in Canada. That sucks.

Edited by not_izzy

Share this post


Link to post
Share on other sites

i'll have this page translated and take it to the pharmasist and see if they have it. same as the other thread lol

thanks for the replies people

Share this post


Link to post
Share on other sites

i recommend dropping all supplements. if you eat a well balance diet then there is no need for any type of supplements. accutane is hard enough on your liver and adding more pills wont help.

Share this post


Link to post
Share on other sites
i recommend dropping all supplements. if you eat a well balance diet then there is no need for any type of supplements. accutane is hard enough on your liver and adding more pills wont help.

It is actually very difficult to get sufficient supplies of omega-3 DHA and EPA through your diet. They're mostly found in oily fish, which also happens to be unhealthy to eat in sufficient quantities due to mercury contamination. And farmed fish are no good beacuse they're fed wheat and corn, and are much lower in omega-3.

**Also, where I said tablespoons, it should have been teaspoons.

Share this post


Link to post
Share on other sites

ah the confusion

i take it there is no right or wrong answer

so i will just do what my body tells me. now its telling me to lube my joints.

so i will drop all the others minus omega 3, vitamin D - for now.

and see what happens

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×